# SDR CA961118012

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire
- Condition: Wrong Part
- Location: Fax Mach
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED SHOCK FROM FAX MACHINE. WIRES WERE NOT PROPERLY TERMINATED AT BANANA PLUG. REPAIRED.
